RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2001, том 9, страницы 47–53 (Mi ljm128)  

Some remarks on measures on orthogonal rational projections and the rational sphere

D. Kh. Mushtari

Kazan State University, Faculty of Mechanics and Mathematics

Аннотация: We examine measures on the quantum logic of all projections with rational $n\times n$-matrices and on its sublogic generated by all projections onto one-dimensional subspaces in $\mathbb Q^n$ passing through elements of the unit sphere in $\mathbb Q^n$.

Ключевые слова: Gleason theorem, quantum logic, projection, measure, rational sphere.

Полный текст: PDF файл (103 kB)

Реферативные базы данных:
Поступило: 30.11.2001
Язык публикации: английский

Образец цитирования: D. Kh. Mushtari, “Some remarks on measures on orthogonal rational projections and the rational sphere”, Lobachevskii J. Math., 9 (2001), 47–53

Цитирование в формате AMSBIB
\RBibitem{Mus01}
\by D.~Kh.~Mushtari
\paper Some remarks on measures on orthogonal rational projections and the rational sphere
\jour Lobachevskii J. Math.
\yr 2001
\vol 9
\pages 47--53
\mathnet{http://mi.mathnet.ru/ljm128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1884109}
\zmath{https://zbmath.org/?q=an:1003.46034}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm128
  • http://mi.mathnet.ru/rus/ljm/v9/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:155
    Полный текст:62
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020